Busca avançada
Ano de início
Entree


Scattering for quadratic-type Schrödinger systems in dimension five without mass-resonance

Texto completo
Autor(es):
Noguera, Norman ; Pastor, Ademir
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: PARTIAL DIFFERENTIAL EQUATIONS AND APPLICATIONS; v. 2, n. 4, p. 30-pg., 2021-08-01.
Resumo

In this paper we study the scattering of non-radial solutions in the energy space to coupled system of nonlinear Schr & ouml;dinger equations with quadratic-type growth interactions in dimension five without the mass-resonance condition. Our approach is based on the recent technique introduced by Dodson and Murphy (Math Res Lett 25:1805-1825, 2018), which relies on an interaction Morawetz estimate. It is proved that any solution below the ground states scatters in time. (AU)

Processo FAPESP: 19/02512-5 - Sistemas e equações diferenciais parciais
Beneficiário:Marcelo da Silva Montenegro
Modalidade de apoio: Auxílio à Pesquisa - Temático